This content is PDF only. Please click on the PDF icon to access.
In our next issue there will be published a brief report on eight cases of rapidly developing cataract appearing in relatively young women during or shortly after treatment with dinitrophenol for obesity. With the consent of Dr. W. W. Boardman, the author, this advance notice is given to our readers of this new danger associated with the use of this drug. Its employment in the Stanford Clinic has been discontinued.
Learn more about subscription options.
Register Now for a free account.
DINITROPHENOL AND CATARACT. Ann Intern Med. 1935;9:95. doi: 10.7326/0003-4819-9-1-95
Download citation file:
Published: Ann Intern Med. 1935;9(1):95.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only